Skip Navigation LinksHome > Current Issue > Evaluation of the Child With Suspected Mitochondrial Liver D...
Journal of Pediatric Gastroenterology & Nutrition:
doi: 10.1097/01.mpg.0000453804.48399.d4
Errata

Evaluation of the Child With Suspected Mitochondrial Liver Disease

Free Access

In the article that published in the September 2013 issue on page 269, a drug name was changed in error. The sentence on page 275 should read instead: “It is important to discontinue or avoid medications that may exacerbate hepatopathy or impair mitochondrial function or mtDNA translation or transcription, including sodium valproate, tetracycline, and macrolide antibiotics, reverse transcriptase inhibitors (particularly AZT), chloramphenicol, quinolones, and linezolid (48).”

Back to Top | Article Outline

REFERENCE

1. Molleston JP, Sokol RJ, Karnsakul W, et al. for the Childhood Liver Disease Research Education Network (ChiLDREN)Evaluation of the Child With Suspected Mitochondrial Liver Disease. J Pediatr Gastroenterol Nutr 2013; 57:269–276.

© 2014 by European Society for Pediatric Gastroenterology, Hepatology, and Nutrition and North American Society for Pediatric Gastroenterology,

Login

Article Tools

Share

Connect With Us

 

 

Twitter

twitter.com/JPGNonline

 

Visit JPGN.org on your smartphone. Scan this code (QR reader app required) with your phone and be taken directly to the site.